# SDR ERAA065404

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: SPARE
- System (JASC): 6220 · Main Rotor Head
- Part: Cover
- Part number: 10543082
- Condition: Missing
- Location: Control Rod
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CONTROL ROD ASSY REJECTED UPON RECEIVING DUE TO BEARING DUST COVER MISSING.
